MAUDE Adverse Event Report: DEPUY MITEK LLC US SUTURE GRASPER 3.5 MM; SUTURE/NEEDLE PASSER, REUSABLE

DEPUY MITEK LLC US SUTURE GRASPER 3.5 MM; SUTURE/NEEDLE PASSER, REUSABLE
Catalog Number 214575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is not currently available.
 
Event or Problem Description
It was reported by the affiliate that the device broke.It was noted there was no impact to the patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).Investigation summary : after several attempts to obtain additional information on the device status, no successful response was received.Therefore, the device is unavailable for a physical evaluation nor were pictures provided.Hence, this complaint cannot be confirmed.The information provided is not sufficient to determine a root cause for the reported failure.However, if any additional information is obtained, this complaint will be re-opened to capture that information.Furthermore, no lot numbers were supplied which precludes conducting a non-conformance search.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
SUTURE GRASPER 3.5 MM
Common Device Name
SUTURE/NEEDLE PASSER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8452750
Report Number1221934-2019-56694
Device Sequence Number240729
Product Code HCF
UDI-Device Identifier10886705003822
UDI-Public10886705003822
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214575
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1